MathSciNet Relay Station
MathSciNet bibliographic data
MR1112518 33C45
Chen, Li-Chen; Ismail, Mourad E. H. On asymptotics of Jacobi polynomials. SIAM J. Math. Anal. 22 (1991), no. 5, 1442–1449.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement